# SDR USAA2009090892385

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 39,747 hours, 15,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1321
- Condition: Discharged
- Location: Cabin
- Part time: 39,479 hours, 15,655 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 311 - PHX - EEL - VARIOUS EMERGENCY LIGHTS OUT - (ROW 22L, 26L AISLE, BY LAV D DOOR, NEXT TO L2 & R2 DOOR, ABOVE ROW 18 & 26 CEILING LIGHTS).  REPLACED LEFT AFT EMERGENCY POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
